Frequency enumeration of sets
Algebra i logika, Tome 13 (1974) no. 4, pp. 398-419
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_4_a2,
author = {E. B. Kinber},
title = {Frequency enumeration of sets},
journal = {Algebra i logika},
pages = {398--419},
year = {1974},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_4_a2/}
}
E. B. Kinber. Frequency enumeration of sets. Algebra i logika, Tome 13 (1974) no. 4, pp. 398-419. http://geodesic.mathdoc.fr/item/AL_1974_13_4_a2/